# SDR IPXA2024102800004

- Difficulty date: September 25, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 22,953 hours, 13,885 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5024N400001SSG
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LH SIDE FLOOR PANEL 131SG IS BROKEN. NO DOT. FABRICATED FLOOR PANEL 131SG I.A.W. SREO 16407-REQ002 USING MATERIALS P/N: 5024N400001SS-G BATCH#:0004055277 P/N:SLS5182A3-400-2 BATCH#:0004291041 P/N:SLP5182A3-1 BATCH#:0004305624.
